toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Osorio-Valenzuela, L., Pereira, J., Quezada, F., & Vasquez, O. C. (2019). Minimizing the number of machines with limited workload capacity for scheduling jobs with interval constraints. Appl. Math. Model., 74, 512–527.
toggle visibility
Acuna, V., Ferreira, C. E., Freire, A. S., & Moreno, E. (2014). Solving the maximum edge biclique packing problem on unbalanced bipartite graphs. Discret Appl. Math., 164, 2–12.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print